View : 24 Download: 0

On the multidimensional extension of countermonotonicity and its applications

Title
On the multidimensional extension of countermonotonicity and its applications
Authors
Lee W.Ahn J.Y.
Ewha Authors
안재윤
SCOPUS Author ID
안재윤scopus
Issue Date
2014
Journal Title
Insurance: Mathematics and Economics
ISSN
0167-6687JCR Link
Citation
vol. 56, no. 1, pp. 68 - 79
Publisher
Elsevier
Indexed
SCIE; SSCI; SCOPUS WOS scopus
Abstract
Comonotonicity; Countermonotonicity; Herd behavior index; Measures of concordance; Minimal copula
DOI
10.1016/j.insmatheco.2014.03.002
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE